Alert archive / California / Flash Flood Warnings in 2006
Flash Flood Warning 1, NWS Reno, NV
NWS Reno, NV issued this flash flood warning at Feb 27, 2006, 11:35 PM PST for Storey County, Washoe County, Nevada; 4 counties in California. It was in force for 85 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 27, 2006, 11:35 PM PST (07:35 UTC)
- Expired
- Feb 28, 2006, 1:00 AM PST
- In force
- 85 min
- Issued by
- NWS Reno, NV
- Area
- Counties, with a storm outline in the text
Counties Lassen County, CA, Nevada County, CA, Plumas County, CA, Sierra County, CA, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 46 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 28, 12:24 AM PST | HEAVY RAIN 1.62 | 5 S Reno, NV | MIDNIGHT TO MIDNIGHT AT CAUGHLIN RANCH. |
| Feb 28, 1:00 AM PST | HEAVY RAIN 1.75 | 5 Sw Reno, NV | STORM TOTAL IN CAUGHLIN RANCH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 7.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 905 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KREV 280738 CCA
FFWREV
CAC035-057-063-091-NVC029-031-510-280900-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED EXPIRATION
NATIONAL WEATHER SERVICE RENO NV
1135 PM PST MON FEB 27 2006
THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN NEVADA COUNTY IN CENTRAL CALIFORNIA
THIS INCLUDES THE AREA OF PROSSER CREEK AND BOCA CREEK RESERVOIRS
EXTREME SOUTHEASTERN LASSEN COUNTY IN NORTHERN CALIFORNIA
THIS INCLUDES THE CITY OF DOYLE
EXTREME SOUTHEASTERN PLUMAS COUNTY IN NORTHERN CALIFORNIA
THIS INCLUDES THE CITY OF CHILCOOT
EASTERN SIERRA COUNTY IN NORTHERN CALIFORNIA
THIS INCLUDES THE CITIES OF...VERDI...STAMPEDE RESERVOIR
NORTHWESTERN CARSON CITY IN WESTERN NEVADA
THIS INCLUDES THE CITY OF CARSON CITY AND THE WATERFALL BURN AREA
STOREY COUNTY IN WESTERN NEVADA
THIS INCLUDES THE CITY OF VIRGINIA CITY
SOUTHERN WASHOE COUNTY IN WESTERN NEVADA
THIS INCLUDES THE CITIES OF COLD SPRINGS...RENO...INCLINE VILLAGE
* UNTIL 100 AM PST
* AT 1122 PM PST...SPOTTER REPORTS AND LAW ENFORCEMENT REPORT VERY
HEAVY RAIN MOVING ACROSS THE SIERRA AND INTO THE WARNING AREA.
ROCK AND MUD SLIDES ARE LIKELY IN STEEP TERRAIN INCLUDING AREAS
AROUND THE WATERFALL BURN AREA AND I-80. PERSONS ARE URGED TO
MOVE AWAY AND AVOID THESE AREAS. DO NOT CROSS ANY ROADS COVERED
IN WATER.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WASHOE
CITY...STEAD...SPARKS...SPANISH SPRINGS...NEW WASHOE CITY...
LOCKWOOD AND HALLELUJAH JUNCTION.
LAT...LON 4008 12019 3975 12019 3933 12018 3931 11997
3911 11998 3912 11974 3926 11969 3963 11928
3988 11990
$$
HOHMANN1 follow-up statement
000
WGUS75 KREV 280834
FFSREV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
1230 AM PST TUE FEB 28 2006
CAC035-057-063-091-NVC029-031-510-280900-
STOREY NV-LASSEN CA-PLUMAS CA-SIERRA CA-NEVADA CA-WASHOE NV-
CARSON CITY NV-
1230 AM PST TUE FEB 28 2006
...A FLASH FLOOD WARNING CONTINUES UNTIL 100 AM PST FOR NORTHWESTERN
CARSON CITY...SOUTHERN WASHOE...NORTHEASTERN NEVADA...EASTERN
SIERRA...EXTREME SOUTHEASTERN PLUMAS...EXTREME SOUTHEASTERN LASSEN
AND STOREY COUNTIES...
AT 1230 AM PST...MODERATE TO HEAVY RAINFALL CONTINUED TO MOVE ACROSS
THE AREA. MUD AND ROCK SLIDES ARE POSSIBLE IN AREAS OF STEEP TERRAIN
AND MOTORISTS SHOULD BE AWARE OF DEBRIS IN THE ROADWAY...ESPECIALLY
ALONG I-80. PERSONS IN THE WATERFALL BURN AREA SHOULD AVOID AREAS
NEAR THE STREAMS THAT FLOW THROUGH VICEE...ASH AND KINGS CANYONS
INTO CARSON CITY.
LAT...LON 4008 12019 3975 12019 3933 12018 3931 11997
3911 11998 3912 11974 3926 11969 3963 11928
3988 11990
$$
HOHMANNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Feb 27, 9:15 PM PST, 2 hours 20 minutes earlier.
Area forecast discussion, Feb 27, 9:15 PM PST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
915 PM PST MON FEB 27 2006
.UPDATE...
WELL DEFINED NCFR MOVING EAST OVER NORTHERN CALIFORNIA AND STRONG
TRANSVERSE WAVES IN SATELLITE IMAGERY SHOW STRENGTH/DYNAMICS OF
UPPER LEVEL SYSTEM. LATEST RADAR TRENDS SHOW INCREASING RAIN ACROSS
WESTERN NEVADA AND EXPECT COVERAGE AND INTENSITY TO CONTINUE TO
INCREASE THROUGH 2 AM PRIOR TO COLD FRONT WORKING ACROSS THE AREA.
FLOODING POTENTIAL WILL BE GREATEST THROUGH 2 AM AND CAREFUL WATCH
WILL BE NEEDED FOR FLASH FLOOD POTENTIAL. SOILS ARE SATURATED AND
HEAVY BURSTS OF RAIN WILL BE CAPABLE OF PRODUCING ROCK AND MUDSLIDES
ALONG WITH LOCALIZED FLASH FLOODING. WINTER STORM WARNING WAS
EXTENDED IN MONO COUNTY TO START IMMEDIATELY AS THERE HAVE ALREADY
BEEN REPORTS OF SNOWFALL UP TO 6 INCHES AT SOME OF THE HIGHER AREAS
ALONG HIGHWAY 395. SNOW LEVELS MAY ACTUALLY RISE BRIEFLY BEFORE THE
FRONT GOES THROUGH SO FLOODING BELOW 7000-7500 FEET EVEN IN AREAS
THAT ARE SEEING SNOW WILL BE POSSIBLE. SO ALL FLOOD WARNINGS WILL
REMAIN IN EFFECT. HOHMANN
.SHORT TERM...EARLIER DISCUSSION
COMPLEX WEATHER SCENARIO PROVIDING FOR MULTIPLE HEADLINES THROUGH
TUESDAY. UPPER LOW STILL WELL OFF THE NORTHERN CALIFORNIA COAST
CONTINUES TO PUMP PLENTY OF MOISTURE INTO CALIFORNIA AND NEVADA. THE
LOW WILL BEGIN SWINGING EASTWARD TONIGHT...WITH RAIN...HEAVY AT
TIMES...TO CONTINUE IN THE WARM SECTOR. THERE HAVE ALSO BEEN A FEW
THUNDERSHOWERS JUST WEST OF MONO COUNTY AND I ADDED THE MENTION FOR
AN EVENING THUNDERSHOWER. SNOW LEVELS BETWEEN AROUND 7500 TO 8000
FEET WILL COME CRASHING DOWN WITH STRONG COLD FRONT PASSAGE
BEGINNING AFTER MIDNIGHT IN THE SIERRA...AND DOWN TO THE VALLEY
FLOORS BY MORNING. POST FRONTAL QPF IS NOT AS COPIOUS AS IN THE WARM
SECTOR...BUT STILL ENOUGH TO WARRANT SNOW ADVISORIES FOR LASSEN
COUNTY AND THE RENO-CARSON CITY AREAS FOR TUESDAY MORNING...TAPERING
OFF IN THE AFTERNOON. FOOTHILL AREAS LIKELY TO SEE THE BRUNT OF
THIS...BUT THE VALLEY FLOOR WILL STILL SEE SOME SNOW...ACCUMULATIONS
WILL DEPEND ALOT ON HOW LONG IT TAKES BEFORE SNOW BEGINS TO STICK ON
THE WARMER...WET SURFACES. HEAVIER PRECIPITATION CONTINUES FOR TAHOE
THROUGH MONO COUNTY SIERRA ZONES...WHERE UP TO AROUND A FOOT IS
POSSIBLE AT LAKE LEVEL...WITH A COUPLE MORE FEET IN THE HIGHER
ELEVATIONS. MORNING COMMUTE WILL LIKELY BE HAZARDOUS TUESDAY FOR ALL
OF THE ABOVE AREAS. THE STRONG COLD FRONT WILL ALSO GENERATE A
PERIOD OF STRONG WINDS...THUS THE HEADLINES WILL REFLECT SNOW AND
BLOWING SNOW ADVISORIES AND WINTER STORM WARNINGS. THE REMAINDER OF
THE CWA WILL BE UNDER WIND ADVISORIES FOR THIS SAME PERIOD...WITH
WIDESPREAD SNOW NOT EXPECTED. THE COLD FRONT WILL BRING AN END TO
THE CURRENT HYDRO ISSUES...PLEASE SEE HYDRO SECTION WITHIN THIS
PRODUCT. I RAISED LOWS FOR TONIGHT AND DROPPED HIGHS FOR
TOMORROW...DUE TO COLD FRONT PASSAGE BEING PUT OFF TILL EARLY
MORNING. THE UPPER LOW OPENS UP AND MOVES THROUGH ON
TUESDAY...LEAVING JUST SOME SHOWERS MAINLY TO THE SIERRA ON TUESDAY
NIGHT. WEDNESDAY WILL BE A SHORT RESPITE...AS A STRONG AND MUCH
COLDER LOW DROPS DOWN SOUTH TO OFF OF THE BRITISH COLUMBIA COAST.
MODELS SITTING LOW FURTHER OFFSHORE AT FIRST...SO TAPERED POPS BACK
A BIT FOR A LATER WEDNESDAY NIGHT ARRIVAL IN THE SIERRA. EXPECT
STRONG SIERRA AND LEE WINDS WEDNESDAY NIGHT AHEAD OF THE HEAVY SNOW.
THIS WELL ADVERTISED HEAVY SNOW EVENT STILL ON TRACK FOR THURSDAY
THROUGH FRIDAY. CONSERVATIVELY LOOKS LIKE UP TO A FOOT IN THE
VALLEYS AND 2 FEET AT LAKE LEVEL...ETC...BEFORE ALL IS SAID AND DONE
ON FRIDAY NIGHT. LOOK FOR HEADLINES TO BE ISSUED TUESDAY...AS OLD
HEADLINES DIE OUT IN THE AFTERNOON. SHULZ
.LONG TERM...FRIDAY THROUGH MONDAY...
UPPER TROUGH MOVES ACROSS THE CWA FRIDAY THEN EAST OF THE AREA
FRIDAY NIGHT. WILL LEAVE LIKELY POPS IN WITH SNOW ALL AREAS AS
AIRMASS REMAINS VERY COLD. 1000-500MB THICKNESS WILL BE AROUND 530DM
DURING THE DAY FRIDAY WHILE H7 TEMPERATURES OF -12 TO -14C ARE
EXPECTED. THESE NUMBERS CORRESPOND TO SNOW LEVELS WELL BELOW ALL
VALLEY FLOORS. SCATTERED SNOW SHOWERS WILL CONTINUE FRIDAY NIGHT AS
THE SYSTEM MOVES INTO NORTHEAST NV AND WEAK RIDGING DEVELOPS ALONG
THE NORTHERN CA COAST. THE WEEKEND APPEARS DRY WITH A WARMING TREND
ALTHOUGH THE TEMPERATURE INCREASES WILL BE TEMPERED BY SNOW COVER
THAT IS LEFT BEHIND AFTER THE THURSDAY-FRIDAY SYSTEM. WILL STAY
BELOW SEASONAL NORMALS AND WELL BELOW MOS GUIDANCE FOR DAYTIME HIGHS
THROUGH THE PERIOD. RC
&&
.AVIATION...
WFO ELKO IS HANDLING THE RENO AVIATION PRODUCTS THIS AFTERNOON DUE
TO LOCAL COMPUTER PROBLEMS. EXPECT WIDESPREAD MVFR WITH LOCAL IFR
CONDITIONS AT TAF SITES AND TWEB ROUTES.
&&
.HYDROLOGY...
MODERATE TO HEAVY RAIN CONTINUES ACROSS THE EASTERN SIERRA AND
WESTERN NV THIS AFTERNOON. RIVERS ARE RISING AND A FEW POINTS ARE
FORECAST TO REACH OR EXCEED FLOOD STAGE TONIGHT OR EARLY TUESDAY
MORNING...ESPECIALLY THE SUSAN RIVER AT SUSANVILLE. IT APPEARS THAT
ANY FLOODING THAT OCCURS WILL BE MINOR TO MODERATE. SNOW LEVELS HAVE
FALLEN FASTER THAN EARLIER THINKING WITH REPORTS OF 7000 TO 7500
FEET IN THE LAKE TAHOE AREA. LOWER SNOW LEVELS WOULD DECREASE RUNOFF
AND POTENTIAL FLOODING PROBLEMS SO THIS WILL NEED TO BE WATCHED
CLOSELY. THERE IS A NARROW DRY SLOT TO THE WEST OF THE SIERRA THAT
SHOULD BE TEMPORARY AS ANOTHER BAND OF MODERATE TO HEAVY RAIN MOVES
INLAND AHEAD OF THE MAIN UPPER LOW. THE SNOW LEVELS MAY RISE AGAIN
AS THIS BAND COMES THROUGH BEFORE DROPPING RAPIDLY BEHIND A STRONG
COLD FRONT. AT THIS TIME THE MOST LIKELY AREAS OF THE RIVERS TO RISE
TO NEAR OR ABOVE FLOOD STAGE WOULD BE THE SUSAN RIVER AT SUSANVILLE
AND THE TRUCKEE RIVER AT VISTA. RC
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NVZ002-003
WIND ADVISORY NVZ001-004-005 FROM 2AM TO 4PM TUESDAY
SNOW AND BLOWING SNOW ADVISORY NVZ003 FROM 2AM TO 4PM
TUESDAY
WINTER STORM WARNING NVZ002 FROM 2AM TO 4PM TUESDAY
URBAN AND SMALL STREAM FLOOD WARNING NVZ002-003-005 UNTIL 10 AM
TUESDAY.
CA...FLOOD WATCH MONDAY THROUGH WEDNESDAY MORNING FOR CAZ071>073
WIND ADVISORY CAZ070 FROM 2AM TO 4PM TUESDAY
FLOOD WARNING FOR SUSAN RIVER UNTIL 4 PM PST TUESDAY
SNOW AND BLOWING SNOW ADVISORY CAZ071 FROM 2AM TO 4PM TUESDAY
WINTER STORM WARNING CAZ072 FROM 2AM TO 4PM TUESDAY
WINTER STORM WARNING CAZ073 UNTIL 4PM TUESDAY
URBAN AND SMALL STREAM FLOOD WARNING CAZ073-073 UNTIL 10 AM
TUESDAY.
&&Hazardous weather outlook, Feb 27, 6:00 AM PST, 17 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RENO NV 600 AM PST MON FEB 27 2006 CAZ070>073-NVZ001>005-281500- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- 600 AM PST MON FEB 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA... NORTHEAST CALIFORNIA AND WESTERN NEVADA. .DAY ONE...TODAY A FLOOD WARNING REMAINS IN EFFECT FOR THE SUSAN RIVER FROM 10 PM TONIGHT THROUGH 4 PM TUESDAY. MINOR TO MODERATE FLOODING IS FORECAST AS MODERATE TO HEAVY RAINFALL WITH HIGH SNOW LEVELS WILL CONTINUE TO AFFECT THE REGION THROUGH TUESDAY. SEE THE LATEST FLOOD WARNING STATEMENT/ WGUS85 KREV FLSREV/ FOR ADDITIONAL DETAILS. A FLOOD WATCH IS IN EFFECT FROM THIS MORNING THROUGH WEDNESDAY MORNING FOR EASTERN CALIFORNIA INCLUDING THE SIERRA...AND PORTIONS OF WESTERN NEVADA INCLUDING THE GREATER RENO AND CARSON CITY AREAS. SEE THE LATEST FLOOD WATCH STATEMENT/ WGUS65 KREV FFAREV/ FOR ADDITIONAL DETAILS. FOR CURRENT HYDROLOGIC STATEMENTS CONCERNING THE TRUCKEE AND CARSON RIVERS PLEASE SEE THE LATEST STATEMENT /FGUS85 KREV RVSREV/ FOR ADDITIONAL INFORMATION. A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM THIS MORNING FOR NORTHEASTERN CALIFORNIA AND PARTS OF WESTERN NEVADA. SEE THE LATEST WEATHER MESSAGE / WWUS75 KREV NPWREV/ FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY A FLOOD WARNING REMAINS IN EFFECT FOR THE SUSAN RIVER THROUGH 4 PM TUESDAY. SEE THE LATEST FLOOD WARNING STATEMENT /WGUS85 KREV FLSREV/ FOR ADDITIONAL DETAILS. A FLOOD WATCH WILL CONTINUE TO BE IN EFFECT THROUGH WEDNESDAY MORNING FOR EASTERN CALIFORNIA INCLUDING THE SIERRA...AND PORTIONS OF WESTERN NEVADA. SEE THE LATEST FLOOD WATCH STATEMENT /WGUS65 KREV FFAREV/ FOR ADDITIONAL DETAILS. IN ADDITION TO THE POTENTIAL FOR FLOODING...GUSTY WINDS AND HEAVY MOUNTAIN SNOW ARE EXPECTED TO CONTINUE THROUGH MONDAY NIGHT...WITH RAIN CHANGING TO SNOW IN THE VALLEYS BY EARLY TUESDAY MORNING. ANOTHER COLDER STORM WILL BRING MORE SNOW TO ALL ELEVATIONS FROM THURSDAY THROUGH FRIDAY. SEE THE LATEST SPECIAL WEATHER STATEMENT /WWUS85 KREV SPSREV/ FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY THROUGH TUESDAY TO RELAY REPORTS OF FLOODING OR HEAVY PRECIPITATION TO THE NATIONAL WEATHER SERVICE. SMM
In the hours before
Local storm report, Feb 27, 9:40 PM PST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
940 PM PST MON FEB 27 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 PM HEAVY RAIN 1 N JANESVILLE 40.31N 120.55W
02/27/2006 M0.93 INCH LASSEN CA TRAINED SPOTTER
.93 SINCE FROM 10A TO 2PM LST...STORM TOTAL 2.85
0326 PM HEAVY RAIN 1 N CARSON CITY 39.18N 119.76W
02/27/2006 M0.50 INCH CARSON CITY NV TRAINED SPOTTER
STORM TOTAL AS OF 1500 LST
0443 PM HEAVY RAIN 1 W DEVILS GATE SUMMIT 38.35N 119.40W
02/27/2006 M0.48 INCH MONO CA TRAINED SPOTTER
STORM TOTAL SO FAR...ALL RAIN.
0455 PM HEAVY RAIN 1 E JANESVILLE 40.30N 120.52W
02/27/2006 M3.04 INCH LASSEN CA TRAINED SPOTTER
TOTAL STORM RAINFALL 3.04 INCHES.
0500 PM HEAVY RAIN COLD SPRINGS VALLEY 39.67N 119.96W
02/27/2006 M0.98 INCH WASHOE NV NWS EMPLOYEE
STORM TOTAL
0505 PM HEAVY RAIN 3 NW CARSON CITY 39.20N 119.81W
02/27/2006 M0.92 INCH CARSON CITY NV TRAINED SPOTTER
0.92 INCHES OF RAIN IN LAST 24 HOURS. 0.76 INCHES SINCE
MIDNIGHT. NO FLOODING PROBLEMS. JUST DROVE THROUGH CARSON
CITY AND JUST WET ROADS WITH LOCAL PONDING.
0505 PM HEAVY RAIN 4 NNE NEW WASHOE CITY 39.36N 119.75W
02/27/2006 U0.00 INCH WASHOE NV TRAINED SPOTTER
MODERATE TO HEAVY RAIN CURRENTLY. WATER IN STEAMBOAT
CREEK IS ABOUT 3 FEET BELOW THE ANDREW LANE BRIDGE. NO
FLOODING YET.
0509 PM HEAVY RAIN 10 SW RENO 39.44N 119.96W
02/27/2006 M1.05 INCH WASHOE NV NWS EMPLOYEE
TOTAL RAIN ACCUMULATION SO FAR BETWEEN 5 AM AND 5 PM.
0523 PM HEAVY RAIN N GARDNERVILLE 38.94N 119.74W
02/27/2006 M1.40 INCH DOUGLAS NV TRAINED SPOTTER
1.40 INCHES OF RAIN TOTAL THROUGH 5PM MONDAY. 1.0 INCHES
OF RAIN 7AM-5PM MONDAY.
0555 PM HEAVY RAIN N DAYTON 39.24N 119.58W
02/27/2006 M0.46 INCH LYON NV TRAINED SPOTTER
TOTAL RAIN THROUGH 545 PM MONDAY.
0600 PM HEAVY RAIN 4 N MEYERS 38.92N 120.00W
02/27/2006 M2.01 INCH EL DORADO CA TRAINED SPOTTER
2.01 INCHES TOTAL STORM RAINFALL AS OF 1800L.
0702 PM HEAVY RAIN 1 N CARSON CITY 39.16N 119.76W
02/27/2006 M0.83 INCH CARSON CITY NV TRAINED SPOTTER
TOTAL RAINFALL THROUGH 7 PM MONDAY.
0805 PM HEAVY RAIN 4 WNW SIERRAVILLE 39.62N 120.43W
02/27/2006 M3.80 INCH SIERRA CA TRAINED SPOTTER
3.80 INCHES RAINFALL PAST 28 HOURS AT SATTLEY AT 5000 FT.
SEVERAL CREEKS STARTING TO COME OUT OF THEIR BANKS AND
FANNING OUT INTO FIELDS AND EDGE OF ROADS.
0825 PM SNOW N JUNE LAKE 37.78N 119.08W
02/27/2006 E6.0 INCH MONO CA TRAINED SPOTTER
ESTIMATED 6+ INCHES SNOW AT MAMMOTH LAKES AND 5-6 INCHES
AT DEADMANS SUMMIT. MUD AND ROCK SLIDE ON HIWAY 158 NEAR
JUNE LAKE. CURRENT CONDITIONS AT JUNE LAKE, +RA, TEMP
35F, WIND 15-20 MPH.
0845 PM HEAVY RAIN 4 NW VERDI 39.56N 120.05W
02/27/2006 M2.58 INCH SIERRA CA MESONET
DOG VALLEY RAWS 24 HR TOTAL - EL. 5976
0900 PM HEAVY RAIN ALPINE MEADOWS 39.17N 120.22W
02/27/2006 M5.02 INCH PLACER CA MESONET
STORM TOTAL - 4.59 LAST 24 HOURS
0900 PM HEAVY RAIN 4 W TRUCKEE 39.33N 120.28W
02/27/2006 M3.74 INCH NEVADA CA MESONET
24-HOUR TOTAL ENDING 9 PM AT DONNER LAKE DAM
0900 PM HEAVY RAIN 10 SW RENO 39.44N 119.96W
02/27/2006 M1.94 INCH WASHOE NV MESONET
AT GALENA RAWS - EL. 5610
0910 PM HEAVY RAIN DOYLE 40.02N 120.10W
02/27/2006 M1.98 INCH LASSEN CA MESONET
DOYLE RAWS 24 HR TOTAL - EL. 4240
0915 PM HEAVY RAIN MARKLEEVILLE 38.69N 119.78W
02/27/2006 M1.93 INCH ALPINE CA MESONET
MARKLEEVILLE RAWS 24 HR TOTAL - EL. 5501
0920 PM HEAVY RAIN 7 NE STEAD 39.71N 119.79W
02/27/2006 M0.83 INCH WASHOE NV TRAINED SPOTTER
DESERT SPRINGS RAWS 24 HR TOTAL - EL. 5280
0920 PM HEAVY RAIN 3 W CARSON CITY 39.17N 119.82W
02/27/2006 M2.76 INCH CARSON CITY NV MESONET
LITTLE VALLEY RAWS 24 HR TOTAL - EL. 6310
&&
JWALLMANThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 11:26 PM PST | High Wind Warning | REV | Douglas, Lyon, Storey, Washoe | 3 hr |
| Feb 28, 2:42 PM PST | Winter Storm Watch | REV | Douglas, Lyon, Storey, Washoe | 6 days |
Nearby
Flash Flood Warnings in California, 2006Flash Flood Warnings in Nevada, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.